×

Erratum to my paper: On the “Poincaré-Lyapunov”-like systems of three differential equations. (English) Zbl 0714.34064

A theorem in the above mentioned paper [ibid. 85, 165-180 (1985; Zbl 0639.34041)] is corrected.

MSC:

34C25 Periodic solutions to ordinary differential equations

Citations:

Zbl 0639.34041
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Andres J.: On the ”Poincar0-Lyapunov” - like systems of three differential equations. Acta UPO 85, Math. 25 (1986), 165-180. · Zbl 0639.34041
[2] Bobrowski D.: On oscillatory and nonoscillatory solutions of certain systems of three ordinary differential equations. Poznań.towarz.przyaciól nauk, wydz. nauk.techn., prace komisji nauk podst.stos., tom II, zeszyt 2 (another information has been missed in the accessible reprint)
[3] Dao N.V.: Nonlinear oscillations of third order systems. Proceed. ICNO VIII, Vol. I (Prague 1978), Academia, Praha 1979, 517-522.
[4] Tezin A.M.: Conditions for the existence of cycles of three - dimensional autonomous systems. Stud.Diff. Eqns,Gos.Ped.Inst., Kuibyshev 1982, 32-40
[5] Polivenko V.K., Berkasinova S.N.: Stability in the large of a nonlinear system of third orded differential equations. Diff.and Integ.Eqns and Their Appl., Kalmytsk Gos.Univ., Elista 1983, 93-98 · Zbl 0575.34040
[6] Wang L., Wang M.-Q.: On the construction of globally asymptotically stable Lyapunov’s functions of a type of nonlinear third-order systems. Acta Math.Appl.Sin. 6, 3 (1983), 309-323 · Zbl 0517.34042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.